MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity I STAT High Sensitivity Troponin-I; Immunoassay Method, Troponin Subunit

Abbott Ireland Diagnostics Division Alinity I STAT High Sensitivity Troponin-I; Immunoassay Method, Troponin Subunit
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated alinity i stat high sensitivity troponin-i result for one patient that was not reported out of the laboratory.The following results were provided: (customer provided reference ranges: female is 0-13 ng/l and male 0-34 ng/l) (b)(4)2026 sid (b)(6) 78-year-old female patient:.The customer reported the patient was sent to the cardiac catheterization laboratory due to the patient¿s clinical picture/condition as the patient was having chest pain.The negative result was reported out of the laboratory.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i stat high sensitivity troponin-i results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints identified an increase in complaint activity for lot 87188ud00, however, no increase in complaint activity was identified for list number 4z21.In-house accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 87188ud00 stored at the recommended storage condition.All specifications were met, indicating the lot is performing acceptably.The device history record review did not identify any non-conformances, potential nonconformances, or deviations for the lot number and complaint issue.Labeling was reviewed which adequately addresses the current issue.Per product labelling, for accurate results, plasma specimens should be free of fibrin, red blood cells, and other particulate matter, including cryoprecipitate.If the specimens contain fibrin, red blood cells, or other particulate matter, centrifuge at a relative centrifugal force (rcf) of 3,000 to 3,500 x g for 30 minutes before testing to ensure consistency in results.Additionally, per product labeling, results should be used in conjunction with other diagnostic information such as ecg, clinical observations and information, and patient symptoms to aid in the diagnosis of mi.Based on the investigation, no systemic issue or deficiency with the alinity i stat high sensitivity troponin-i assay for lot 87188ud00 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
Alinity I STAT High Sensitivity Troponin-I
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50051221
Report Number3005094123-2026-00366
Device Sequence Number10640116
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062(17)260912(10)87188UD00
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue Number04Z21-25
Device Lot Number87188UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (b)(6)
Patient Age78 YR
Patient SexFemale